# SDR 2007UALA05279

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Aircraft time: 59,952 hours, 35,182 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354437
- Condition: Detached
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CLOSING OF DOOR 2L SLIDE DETACHED FROM DOOR.  SUSPECT SLIDE IMPROPERLY INSTALLED.  REPLACED LEFT REAR DOOR SLIDE. AC OK FOR SERVICE.
